BMJ case reports · 2013
Plantar fascia calcification a sequelae of corticosteroid injection in the treatment of recalcitrant plantar fasciitis.
Название и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Fox TP, Oliver G, Wek C, Hester T
Аннотация
We report the case of a 72-year-old woman suffering with severe plantar fasciitis who received a therapeutic corticosteroid injection. Two-and-a-half years after the injection she developed a small calcified lump under the skin which subsequently caused ulceration and infection. She went on to develop a diabetic foot infection requiring an extended course of intravenous antibiotics.